# SDR FDEA200804121389

- Difficulty date: April 12, 2008
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 86,065 hours, 23,582 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 1226M255481830
- Part serial: 192MM2
- Condition: Failed
- Part time: 5,548 hours, 1,830 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CABIN SMOKE WARNING, TWO TIMES.  FIRST TIME IN CLIMB PASSING FL310.  BRIEF FLASH OF MASTER WARNING THEN WENT AWAY, 4-5 MIN LATER LEVEL AT FL330 GOT 2ND MASTER WARNING AND CABIN SMOKE FOR ABOUT 10 SECS.  LANDED AT KPDX.  FIRE DEPARTMENT INSPECTION NO INDICATION OF HEAT.  PER MX TURNOVER CREW REPORTED AREA 2 OF UPPER DECK WAS AREA CAUSING INPUT DURING FLIGHT.  REMOVED AND REPLACED ALL NR 2 AREA DETECTOR UNITS PER MM 26-15-00.  REMOVED AND REPLACED MSC PER MM 26-15-00.  ALL OPS CKS C/W SYSTEM CKS NORMAL.  ALSO CHECKED EACH VIA IN COMMAND MODE PER MM 26-15-01.  OPS CK NORMAL.
